Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operations preserving all equivalence relations


Authors: Fred Galvin and Alfred Horn
Journal: Proc. Amer. Math. Soc. 24 (1970), 521-523
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0258713-1
MathSciNet review: 0258713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard S. Pierce, Introduction to the theory of abstract algebras, Holt, Rinehart and Winston, New York-Montreal, Que.-London, 1968. MR 0227070

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0258713-1
Article copyright: © Copyright 1970 American Mathematical Society